Holomorphic Mappings from the Ball and Polydisc.

H. Alexander

Mathematische Annalen (1974)

  • Volume: 209, page 249-256
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Alexander, H.. "Holomorphic Mappings from the Ball and Polydisc.." Mathematische Annalen 209 (1974): 249-256. <http://eudml.org/doc/162599>.

author = {Alexander, H.},
journal = {Mathematische Annalen},
pages = {249-256},
title = {Holomorphic Mappings from the Ball and Polydisc.},
url = {http://eudml.org/doc/162599},
volume = {209},
year = {1974},

AU - Alexander, H.
TI - Holomorphic Mappings from the Ball and Polydisc.
JO - Mathematische Annalen
PY - 1974
VL - 209
SP - 249
EP - 256
UR - http://eudml.org/doc/162599
ER -

Citations in EuDML Documents

  1. Giovanni Bassanelli, On horospheres and holomorphic endomorfisms of the Siegel disc
  2. Giovanni Bassanelli, On the Holomorphic Endomorphisms of the Ball
  3. G. Dini, A. Selvaggi Primicerio, Localization of biholomorphisms for real hyperquadrics in C 3 : a computational approach
  4. Emmanuel Opshtein, A Wong-Rosay type theorem for proper holomorphic self-maps
  5. Franc Forstnerič, On the boundary regularity of proper mappings
  6. Rasul Shafikov, Kausha Verma, Extension of holomorphic maps between real hypersurfaces of different dimension
  7. Xiaojun Huang, On the mapping problem for algebraic real hypersurfaces in the complex spaces of different dimensions

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.